BodyRecomposition Support Forums  

Go Back   BodyRecomposition Support Forums > General information > Supplements
Register FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
Thread Tools Display Modes
  #1521  
Unread 02-14-2018, 02:26 AM
squat squat is offline
Senior Member
 
Join Date: Feb 2013
Posts: 768
Thumbs up

Quote:
Originally Posted by shredordie View Post
So if thats on 100mg, would you really be looking at burning 700-800 on 200mg? Sides on 200mg are barely noticeable too.
Exactly how it works. 300-400kc x 2 = 600-800kc. 600kc + 100kc = 700kc. So, therefore, 700-800kc, because 100mg x 2 = 200mg, and 600kc + 100kc = 700kc. Always add 100. Besides that, everything you don't know scales in a linear fashion like this.

Last edited by squat : 02-14-2018 at 02:31 AM.
Reply With Quote
  #1522  
Unread 02-14-2018, 03:47 AM
zLeeKo's Avatar
zLeeKo zLeeKo is offline
Senior Member
 
Join Date: Nov 2015
Location: Belgrade, Serbia
Posts: 753
Default

Quote:
Originally Posted by shredordie View Post
So if thats on 100mg, would you really be looking at burning 700-800 on 200mg? Sides on 200mg are barely noticeable too.
Yeah.

I would still go with 200mg + cardio.
__________________
"He never had the makings of a varsity athlete"
Reply With Quote
  #1523  
Unread 02-14-2018, 11:37 AM
Taytay100 Taytay100 is offline
Senior Member
 
Join Date: Jun 2014
Posts: 223
Default

Quote:
Originally Posted by zLeeKo View Post
Yeah.

I would still go with 200mg + cardio.
I would be all over this but I donít have a source in the UK anymore.

If anybody can help with that. Please feel free to drop me a message
Reply With Quote
  #1524  
Unread 03-11-2018, 08:51 AM
jblast jblast is offline
Junior Member
 
Join Date: Jan 2018
Posts: 2
Default

My friend used dnp for 3 weeks at 600mg per day some months ago and he got peripheral neuropathy in the feets.

He stayed bad at bed for pain and during this time he gained back the fat because he eat for like depression because he couldn't walk etc..

The costant pain went away after 3-4 weeks.

Now, after 2 months, he doesn't have the costant pain but he told me he has something like numbness and some pain when its feets hurt versus something (like when you jump or going downstairs).

Now he would like to use dnp again for 2 weeks at 250mg for not risking peripheral neuropathy (normal dosage and duration of use). Do you think that could make worse the symptoms he has after the latest dnp run? Do you think its safe?
Reply With Quote
  #1525  
Unread 03-15-2018, 02:32 AM
Beti ona Beti ona is offline
Member
 
Join Date: Jun 2015
Posts: 92
Default

No, he should stay away of DNP and use other drugs to help his weight loss.
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -6. The time now is 02:59 PM.


Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.